@Article{JPDE-33-313, author = {Riadh , ChteouiSabrine , Arfaoui and Anouar , Ben Mabrouk}, title = {Study of a Generalized Nonlinear Euler-Poisson-Darboux System: Numerical and Bessel Based Solutions}, journal = {Journal of Partial Differential Equations}, year = {2020}, volume = {33}, number = {4}, pages = {313--340}, abstract = {

In this paper a nonlinear Euler-Poisson-Darboux system is considered. In a first part, we proved the genericity of the hypergeometric functions in the development of exact solutions for such a system in some special cases leading to Bessel type differential equations. Next, a finite difference scheme in two-dimensional case has been developed. The continuous system is transformed into an algebraic quasi linear discrete one leading to generalized Lyapunov-Sylvester operators. The discrete algebraic system is proved to be uniquely solvable, stable and convergent based on Lyapunov criterion of stability and Lax-Richtmyer equivalence theorem for the convergence. A numerical example has been provided at the end to illustrate the efficiency of the numerical scheme developed in section 3. The present method is thus proved to be more accurate than existing ones and lead to faster algorithms.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v33.n4.2}, url = {http://global-sci.org/intro/article_detail/jpde/17862.html} }